Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dark patches on the face after bleach, on medicines, no improvement. Remedies?

hello dr, i am prateekshya ray from odisha... i want to know about my skin. 2 or 3 month ago i did bleach with facial on my face after that i got some dark patches on my face. now what can i do please prescribe any medicine. by the way i usually check my skin to dr and they prescribe some medicine but no result for me .my email YYYY@YYYY
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013
It seem that you have developed post inflammatory hyper-pigmentation or PIH after application of bleach. Do not apply any home remedies which can aggravate the situation. You can apply creams such as Azelaic acid, glycolic acid and kojic acid can be used to reduce the pigmentation under dermatological supervision.
You can also go for latest treatment including chemical peeling under dermatological supervision. Use a good quality medicated sunscreen 3 times a day. Protect yourself from direct sunlight
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor